# SDR ASMF201403009

- Difficulty date: February 25, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N860AM
- Make and model: Boeing 737-83N
- Aircraft serial: 28249
- Aircraft time: 35,873 hours, 17,531 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 1296663
- Part serial: 12866
- Condition: Damaged
- Location: Bleed Air Sys
- Part time: 15,242 hours, 8,519 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RETURNED OF FLIGHT DUE TO DURING CLIMB AT 6000 FEET, THE RT PNEUMATIC DUCT PRESS WAS PROPPED 10 PSI WITH PRESS INDICATION OF 10 PSI IN THE RT SIDE & 5 PSI IN THE LT SIDE.  THE FLIGHT CREW ACCOMPLISHED THE QRH 2.1 PROCEDURE, CONFIRMING THE FAILURE.  MX PERFORMED FIM 36-10 TASK 801 DETECTING LT CONTROL PRESS SENSE LINE DAMAGED, SO THE LINE WAS REPLACED IAW AMM 36-11-03, TESTED CORRECT.  THE LT PNEUMATIC VLV WAS DETECTED OUT OF SERVICE IAW AMM 36-11-00, SO THE VLV WAS DEFERRED IAW MEL 36-5-2 CAT C.  THE OVERWEIGHT INSPECTION WAS NOT NECESSARY DUE TO THE ACFT LANDED WITH 60,100 KILOGRAMS & THE MAXIMUM ALLOWABLE LANDING WEIGHT IS 66,360 KILOGRAMS.  AT MEX, THE LT PNEUMATIC VLV WAS REPLACED IAW AMM 36-12-02 & ENG BLEED AIR CROSSOVER OPERATIONAL TEST WAS PERFORMED IAW AMM 36-11-00 & THE REPORT WAS CLOSED.
